| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

ISSN 1312-885X (print)       ISSN 1314-7552 (online)


L. S. Kuravsky, P. A. Marmalyuk, G. A. Yuryev, P. N. Dumin
      A numerical technique for the identification of discrete-state continuous-time Markov models
      Applied Mathematical Sciences, Vol. 9, 2015, no. 8, 379-391
      http://dx.doi.org/10.12988/ams.2015.410882

Copyright © 2014 L. S. Kuravsky, P. A. Marmalyuk, G. A. Yuryev and P. N. Dumin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Indexing and abstracting | Author guidelines | Open access